# SDR SIMA20190711002

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 6,782 hours, 4,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 048T5241 PERFORM PERM REPAIR OF FWD CARGO DOOR SKIN EDGE DENT IAW PT.C. OF ERS-EJ-52DF-960. C/A-ACCOMPLISHED PERMANENT DOUBLER REPAIR TO FWD CARGO DOOR SKIN EDGE IAW ERS-EJ-52DF-960 R1 AND ERS-EJ-52MR-1003.
